Sh:612

Bib entry
@article{Sh:612,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon},
 title = {{On the cardinality and weight spectra of compact spaces. II}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {155},
 number = {1},
 year = {1998},
 pages = {91--94},
 issn = {0016-2736},
 mrclass = {06E05 (54A25)},
 mrnumber = {1487990},
 mrreviewer = {W. W. Comfort},
 note = {\href{https://arxiv.org/abs/math/9703220}{arXiv: math/9703220}},
 arxiv_number = {math/9703220}
}